MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation details: the product was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection and irrigation test were performed following j&j medtech procedures.Visual analysis revealed that the access port with a three-way stopcock was cracked and had stress marks.The irrigation test was performed and a leakage was observed where the access port was cracked.A device history record was performed for the finished device batch number, and no internal actions were identified.The side port broken issue reported by the customer was confirmed.The potential cause of the cracked access port with a three-way stopcock could be related to the handling or manipulation of the sheath before the procedure, however, this could not be conclusively determined.The instructions for use (ifu) contain the following recommendations: use best practices for irrigation to minimize the potential for thrombus formation.Inject or saline flush only from the side port.Flush and maintain continuous saline.Using standard aseptic technique, remove the sheath from the package.Visually verify that the sheath is not damaged.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation (afib) ablation procedure with a vizigo and the sideport was broken.It was initially reported by the customer that the irrigation tubing from the vizigo was physically damaged.They changed the vizigo and the procedure was successfully completed.There were no fragments generated and no patient consequences.Additional information was received indicating that the side port was broken/cracked.No air entered the patient¿s body.

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22755193
Report Number2029046-2025-02632
Device Sequence Number12913288
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public(01)10846835016260(17)260912(10)00002719
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138503
Device Lot Number00002719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown